Alert archive / Wisconsin / Flash Flood Warnings in 2010
Flash Flood Warning 4, NWS Milwaukee, WI
NWS Milwaukee, WI issued this flash flood warning at Jul 15, 2010, 1:00 AM CDT for Columbia County, Wisconsin. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 15, 2010, 1:00 AM CDT (06:00 UTC)
- Expired
- Jul 15, 2010, 4:00 AM CDT
- In force
- 3 hr
- Issued by
- NWS Milwaukee, WI
- Area
- Storm-based polygon
- Flood severity
- None
County Columbia County, WI
The radar
The Milwaukee radar (KMKX), 86 km from the middle of the area, began a volume at 06:00 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Green Bay/Straub, WI (KGRB), launched 00:00Z, 6.0 hours before the alert went out and 138 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 793 J/kg
- Mixed-layer CIN
- -194 J/kg
- Mixed-layer LCL
- 735 m above ground
- 0-6 km bulk shear
- 29 kt
- 0-1 km storm-relative helicity
- 197 m²/s²
- 0-3 km storm-relative helicity
- 242 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.6
The text
As transmitted, in the capitals the NWS used until 2016.
558
WGUS53 KMKX 150600
FFWMKX
WIC021-150900-
/O.NEW.KMKX.FF.W.0004.100715T0600Z-100715T0900Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
100 AM CDT THU JUL 15 2010
THE NATIONAL WEATHER SERVICE IN SULLIVAN HAS ISSUED A
* FLASH FLOOD WARNING FOR...
CENTRAL COLUMBIA COUNTY IN SOUTH CENTRAL WISCONSIN...
* UNTIL 400 AM CDT
* AT 1259 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
THUNDERSTORMS WITH VERY HEAVY RAINFALL ACROSS THE WARNED AREA.
RADAR INDICATES 2 TO 3 INCHES HAS FALLEN OVER THIS AREA
WITH AN ADDITIONAL 1 TO 2 INCHES STILL POSSIBLE.
* RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
OCCUR. SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
PORTAGE...CAMBRIA...I90/94 WI RIVER BRIDGE...PARDEEVILLE...POYNETTE
AND RIO.
THIS INCLUDES THE FOLLOWING STREAMS AND DRAINAGES...
FRENCH CREEK...NEENAH CREEK...BELLE FOUNTAIN CREEK...FOX RIVER...BIG
SLOUGH...SPRING CREEK...SAND SPRING CREEK...NORTH BRANCH DUCK
CREEK...WISCONSIN RIVER...SWAN LAKE STATE WILDLIFE AREA...CRAWFISH
RIVER...BARABOO RIVER...PARK LAKE BASIN...LIL' WISCONSIN-BARABOO
BASIN...PETER HELLAND STATE WILDLIFE AREA...WYONA LAKE...ROCKY RUN...
DEVIL'S LAKE STATE PARK...JENNINGS CREEK...PARADISE MARSH...NORTH
BRANCH CRAWFISH RIVER...LAKE WISCONSIN...HINKSON CREEK...ROWAN
CREEK...ROWAN CREEK FISHERY AREA...ROWAN CREEK TRIBUTARIES AND YAHARA
RIVER.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. DO
NOT ENTER THE WATER. TURN AROUND AND MOVE UP TO HIGHER GROUND TO
ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS SUBJECT TO FLOODING WHEN
WATER BEGINS RISING.
&&
LAT...LON 4364 8912 4363 8911 4338 8908 4335 8951
4364 8954
$$
FRANKS1 follow-up statement
419
WGUS73 KMKX 150805
FFSMKX
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
305 AM CDT THU JUL 15 2010
WIC021-150900-
/O.CON.KMKX.FF.W.0004.000000T0000Z-100715T0900Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
COLUMBIA WI-
305 AM CDT THU JUL 15 2010
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 400 AM CDT FOR
CENTRAL COLUMBIA COUNTY...
AT 300 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SERIES OF SHOWERS AND THUNDERSTORMS MOVING EAST THROUGH
COLUMBIA COUNTY. SOME OF THE STORMS WERE PRODUCING MODERATE TO HEAVY
RAIN OVER THE WARNED AREA.
LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO PORTAGE...
PARDEEVILLE AND CAMBRIA
IT APPEARS THAT THE RAINS WILL END BY AROUND 4 AM...AND THE WARNING
WILL BE ALLOWED TO EXPIRE AT THAT TIME.
DOPPLER RADAR INDICATED THAT 3 TO 4 INCHES OF RAIN HAVE FALLEN IN
PARTS OF COLUMBIA COUNTY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...HIGHWAYS AND UNDERPASSES. ADDITIONALLY...COUNTRY
ROADS AND FARMLANDS ALONG THE BANKS OF CREEKS...STREAMS AND OTHER LOW
LYING AREAS ARE SUBJECT TO FLOODING.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 300 AM CDT THURSDAY MORNING
FOR SOUTHEASTERN WISCONSIN.
&&
LAT...LON 4364 8912 4363 8911 4338 8908 4335 8951
4364 8954
$$
KAPELAWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Milwaukee, WI wrote its last area forecast discussion before this flash flood warning went out at Jul 14, 3:49 PM CDT, 9 hours 11 minutes earlier.
Area forecast discussion, Jul 14, 3:49 PM CDT, 9 hours 11 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 349 PM CDT WED JUL 14 2010 .SHORT TERM...MDT RISK CONTINUES FOR TNT WITH SVR TSTORMS AND HEAVY RAINFALL MAINLY THIS EVENING. NEW SVR SQUALL LINE FORMING JUST EAST OF MINNEAPOLIS. THIS IS A REGION 4000 J/KG OF MLCAPE WITH LITTLE CIN AND STRONG WIND SHEAR ESPECIALLY IN THE LOW LEVELS. MAIN UPPER DYNAMICS WILL MOVE FROM MN INTO CANADA TNT WITH A SLOW MOVING COLD FRONT TO MOVE ACROSS SRN WI ON THU. DESPITE DYNAMICS AND BEST WARM ADVECTION LIFTING NWD...SEVERAL MESO MODELS BUILD SQUALL LINE TO THE SW AND MOVE IT SEWD THROUGH SRN WI THIS EVENING. SINCE MODE OF CONVECTION WILL BE A LINE...DAMAGING WINDS WILL BE THE MOST WIDESPREAD THREAT...HOWEVER STRONG LOW LEVEL WIND SHEAR IN THE WRN CWA MAY BE SUFFICIENT FOR MESO VORTICES TO DEVELOP ALONG THE LEADING EDGE OF THE LINE AND PRODUCE TORNADOES. SQUALL LINE WILL MOVE TO THE RIGHT OF THE MEAN WIND...FOLLOWING CORFIDI VECTORS AND BETTER CAPE. GIVEN THIS AND WITH ONLY MODEST WINDS IN THE MID LEVELS...THE OVERALL SPEED COULD BE LOWER THAN YOUR TYPICAL SQUALL LINE. HAVE THUS MENTIONED HEAVY RAIN WITH A FLASH FLOOD THREAT. WILL HOLD OFF ON A FLASH FLOOD WATCH GIVEN RECENT DRY WEATHER...ABUNDANT VEGETATION...AND FLASH FLOOD GUIDANCE AROUND 3 INCHES. A CHANCE OF TSTORMS WILL CONTINUE ON THU WITH BEST CHANCES IN SE WI WHERE FROPA WILL NOT OCCUR UNTIL MID AFTERNOON. OTHERWISE HIGH PRESSURE WILL SETTLE FROM NE TO OHIO FOR THU NT THROUGH FRI NT WITH HIGH PRESSURE OVER WI ON SAT. A DRIER BUT CONTINUED VERY WARM AIRMASS WILL PREVAIL FRI AND SAT. .LONG TERM...WARM SUMMER TEMPS TO CONTINUE THROUGH THE EXTENDED. A WARM FRONT WILL RETURN TO THE REGION SAT NT WITH FROPA ON SUN. WEAK HIGH PRESSURE TO PREVAIL MON INTO TUE WHILE ANOTHER WARM FRONT RETURNS FOR TUE NT AND WED. && .AVIATION...SEVERE THUNDERSTORMS EXPECTED THIS EVENING INTO EARLY MORNING THURSDAY ACROSS SOUTHERN WISCONSIN. MAIN CONCERNS ARE TIMING OF THE STORMS. CURRENT MESOSCALE MODELS ARE SUGGESTING THAT STORMS WILL ORGANIZE INTO A LINE...MOVING NW TO SE THROUGH THE FORECAST AREA FROM ABOUT 00Z TO 05Z. AS CONVECTIVE DEVELOPMENT IS TRICKY TO FORECAST...THE TIMING OF THESE STORMS ARE NOT SET IN STONE. TAFS WILL LIKELY NEED TO BE AMENDED FOR TIMING AS THE STORMS DEVELOP TO THE WEST. IF A SQUALL LINE DOES DEVELOP...COULD SEE SEVERE WINDS WITHIN STORMS AS WELL AS HAIL. EXPECT CONTINUED VFR CONDITIONS OUTSIDE OF PRECIP. WITHIN SHOWERS AND STORMS...MVFR SEEMS LIKELY...WITH IFR AND LIFR POSSIBLE IN THE HEAVIEST STORMS. CHANCE FOR STORMS WILL CONTINUE LATER IN THE NIGHT AND INTO THURSDAY MORNING AS FRONTAL BOUNDARY LINGERS IN THE AREA. QUIETER CONDITIONS SHOULD RETURN DURING THE AFTERNOON THURSDAY. && .MKX WATCHES/WARNINGS/ADVISORIES... WI...HEAT ADVISORY UNTIL 7 PM CDT THIS EVENING FOR WIZ062-067>069. LM...NONE. && SHORT/LONG TERM...20 AVIATION/MARINE...07
Hazardous weather outlook, Jul 14, 7:15 PM CDT, 5 hours 45 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 715 PM CDT WED JUL 14 2010 WIZ046-047-051-052-056>060-062>072-152115- MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE- WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE- LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA- 715 PM CDT WED JUL 14 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL WISCONSIN...SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN. .DAY ONE...THIS EVENING AND TONIGHT THERE IS A MODERATE RISK OF SEVERE THUNDERSTORMS THROUGH TONIGHT FOR AREAS ALONG AND NORTH OF A LINE FROM SHEBOYGAN TO MINERAL POINT...AND A SLIGHT RISK ACROSS THE REST OF SOUTH CENTRAL AND SOUTHEAST WISCONSIN. DAMAGING WINDS...LARGE HAIL...AND ISOLATED TORNADOES ARE POSSIBLE WITH THE SEVERE STORMS. A TORNADO WATCH IS IN EFFECT UNTIL 1 AM FOR ALL OF SOUTHERN WISCONSIN. IN ADDITION...GIVEN THE SURGE OF MOISTURE INTO SOUTHERN WISCONSIN...THE THUNDERSTORMS THIS EVENING WILL YIELD HIGH RAINFALL RATES. LOCAL FLASH FLOOD GUIDANCE SUGGESTS IT WILL TAKE 2 TO 4 INCHES OF RAIN IN RURAL AREAS IN A 3 HOUR WINDOW FOR FLASH FLOODING TO OCCUR. IN URBAN AREAS...IT ONLY TAKES A QUICK 1 TO 2 INCHES TO CAUSE FLOODING PROBLEMS. GIVEN THE HIGH PRECIPITABLE WATER AND EXPECTED SPEED OF THE THUNDERSTORMS...THERE WILL BE A FLASH FLOODING THREAT FOR NEARLY ALL OF SOUTHERN WISCONSIN AS A COMPLEX OF THUNDERSTORMS MOVES THROUGH THE AREA THIS EVENING. AN AIR QUALITY WATCH ISSUED BY THE WISCONSIN DEPARTMENT OF NATURAL RESOURCES IS IN EFFECT UNTIL 11 PM FOR A PORTION OF SOUTHEAST WISCONSIN...DUE TO THE POSSIBLE ELEVATED LEVELS OF OZONE. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THE CHANCE OF THUNDERSTORMS CONTINUES THROUGH THURSDAY MORNING AND INTO THE AFTERNOON...THE BEST CHANCE ACROSS THE SOUTHEAST AS A WEAK COLD FRONT MOVES THROUGH. THERE IS A CHANCE OF THUNDERSTORMS AGAIN SATURDAY NIGHT AND SUNDAY...WITH A SLIGHT CHANCE FOR STORMS RETURNING TUESDAY AFTERNOON IN THE WEST. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED TONIGHT. LMZ643>646-152115- SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 715 PM CDT WED JUL 14 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN. .DAY ONE...THIS EVENING AND TONIGHT THUNDERSTORMS ARE EXPECTED THIS EVENING INTO TONIGHT...WITH A SLIGHT RISK OF SEVERE THUNDERSTORMS. DAMAGING WINDS...LARGE HAIL...AND ISOLATED TORNADOES ARE POSSIBLE WITH THE SEVERE STORMS. A TORNADO WATCH IS IN EFFECT UNTIL 1 AM. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH WEDNESDAY A CHANCE OF THUNDERSTORMS CONTINUES THURSDAY MORNING AND INTO THE AFTERNOON AS A WEAK COLD FRONT MOVES THROUGH. THERE IS A CHANCE OF THUNDERSTORMS AGAIN SUNDAY AND A SLIGHT CHANCE OF THUNDERSTORMS TUESDAY NIGHT. DDV WWW.WEATHER.GOV/MKX
In the hours before
Local storm report, Jul 15, 12:03 AM CDT, 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1203 AM CDT THU JUL 15 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1158 PM NON-TSTM WND GST 1 NE BEAVER DAM 43.47N 88.82W
07/14/2010 E60 MPH DODGE WI TRAINED SPOTTER
&&
SEARSLocal storm report, Jul 15, 12:05 AM CDT, 55 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1205 AM CDT THU JUL 15 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1158 PM TSTM WND GST 1 NE BEAVER DAM 43.47N 88.82W
07/14/2010 E60.00 MPH DODGE WI TRAINED SPOTTER
&&
FRANKSSpecial weather statement, Jul 15, 12:38 AM CDT, 22 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 1238 AM CDT THU JUL 15 2010 WIZ046-047-056-057-150630- COLUMBIA-GREEN LAKE-MARQUETTE-SAUK- 1238 AM CDT THU JUL 15 2010 ...STRONG THUNDERSTORM MOVING INTO PORTAGE... AT 1236 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 8 MILES SOUTHWEST OF PORTAGE...MOVING EAST AT 40 MPH. WINDS UP TO 50 MPH...FREQUENT CLOUD TO GROUND LIGHTNING...BRIEF HEAVY DOWNPOURS...ARE POSSIBLE WITH THIS STORM. * THE THUNDERSTORM WILL BE NEAR... PORTAGE AND I90/94 WI RIVER BRIDGE BY 1245 AM CDT... PARDEEVILLE AND RIO BY 100 AM CDT... CAMBRIA BY 110 AM CDT... GUSTY WINDS MAY CAUSE SMALL BRANCHES TO BE BLOWN DOWN...AND LOOSE OBJECTS TO BLOW AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED. FRANKS
Local storm report, Jul 15, 12:48 AM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1248 AM CDT THU JUL 15 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1230 AM FLOOD BARABOO 43.47N 89.74W
07/15/2010 SAUK WI LAW ENFORCEMENT
REPORTS OF WATER COVERING LOW SPOTS ON ROADS IN RIVER
VALLEYS ACROSS NORTHERN PART OF COUNTY. NOTHING
SERIOUS...NORMAL FOR THAT AREA WITH MODERATE TO HEAVY
RAINS.
&&
RKAPELALocal storm report, Jul 15, 12:56 AM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1256 AM CDT THU JUL 15 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1248 AM HEAVY RAIN BARABOO 43.47N 89.74W
07/15/2010 E2.50 INCH SAUK WI TRAINED SPOTTER
STREET FLOODING ALONG HWY 33...RAINFALL ESTIMATED FROM
RADAR
&&
SEARSLocal storm report, Jul 15, 12:58 AM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1258 AM CDT THU JUL 15 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1205 AM TSTM WND DMG PORTAGE 43.55N 89.47W
07/15/2010 COLUMBIA WI TRAINED SPOTTER
TREES DOWN 6 MILES ENE OF PORTAGE...4 MILES WEST OF
PORTAGE...5 MILES WEST OF PORTAGE
&&
SEARSThe office that day
Everything else NWS Milwaukee, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 14, 7:21 PM CDT | Areal Flood Advisory | MKX | Fond du Lac, Green Lake, Marquette, Sheboygan | 2 hr |
| Jul 14, 7:23 PM CDT | Severe Thunderstorm Warning | MKX | Columbia, Marquette, Sauk | 37 min |
| Jul 14, 7:25 PM CDT | Severe Thunderstorm Warning | MKX | Fond du Lac | 80 min |
| Jul 14, 7:45 PM CDT | Areal Flood Advisory | MKX | Columbia, Dodge, Ozaukee, Sauk, Washington | 117 min |
| Jul 14, 7:58 PM CDT | Special Marine Warning | MKX | 92 min | |
| Jul 14, 8:00 PM CDT | Severe Thunderstorm Warning | MKX | Columbia, Dodge, Fond du Lac, Green Lake | 45 min |
| Jul 14, 9:00 PM CDT | Areal Flood Advisory | MKX | Dane, Jefferson, Milwaukee, Waukesha | 44 min |
| Jul 14, 9:10 PM CDT | Special Marine Warning | MKX | 80 min | |
| Jul 14, 9:29 PM CDT | Special Marine Warning | MKX | 61 min | |
| Jul 14, 10:44 PM CDT | Severe Thunderstorm Warning | MKX | Columbia, Green Lake, Marquette, Sauk | 61 min |
| Jul 14, 11:03 PM CDT | Areal Flood Advisory | MKX | Columbia, Green Lake, Marquette, Sauk | 3 hr |
| Jul 14, 11:25 PM CDT | Severe Thunderstorm Warning | MKX | Columbia, Dane | 50 min |
| Jul 14, 11:39 PM CDT | Severe Thunderstorm Warning | MKX | Dodge, Fond du Lac, Green Lake | 51 min |
| Jul 14, 11:45 PM CDT | Flash Flood Warning | MKX | Columbia, Sauk | 3 hr |
| Jul 14, 11:47 PM CDT | Areal Flood Advisory | MKX | Dodge, Fond du Lac, Ozaukee, Sheboygan, Washington | 3 hr |
| Jul 14, 11:53 PM CDT | Severe Thunderstorm Warning | MKX | Columbia, Sauk | 52 min |
| Jul 15, 12:11 AM CDT | Severe Thunderstorm Warning | MKX | Fond du Lac, Ozaukee, Sheboygan, Washington | 64 min |
| Jul 15, 12:14 AM CDT | Special Marine Warning | MKX | 91 min | |
| Jul 15, 12:23 AM CDT | Severe Thunderstorm Warning | MKX | Jefferson, Milwaukee, Waukesha | 52 min |
| Jul 15, 12:36 AM CDT | Areal Flood Advisory | MKX | Jefferson, Milwaukee, Waukesha | 3 hr |
| Jul 15, 1:28 AM CDT | Areal Flood Advisory | MKX | Dane | 3 hr |
| Jul 15, 1:31 AM CDT | Flash Flood Warning | MKX | Milwaukee, Waukesha | 3 hr |
| Jul 15, 1:43 AM CDT | River Flood Warning | MKX | Milwaukee | 5 hr |
| Jul 15, 1:57 AM CDT | River Flood Watch | MKX | Sauk | 6 hr |
| Jul 15, 2:01 AM CDT | River Flood Warning | MKX | Waukesha | 66 hr |
| Jul 15, 4:02 AM CDT | Flash Flood Warning | MKX | Columbia | 57 min |
| Jul 15, 4:51 AM CDT | Areal Flood Advisory | MKX | Milwaukee, Waukesha | 3 hr |
| Jul 15, 7:11 AM CDT | River Flood Warning | MKX | Sauk | 10 days |
| Jul 15, 7:44 AM CDT | River Flood Warning | MKX | Sauk | 7 days |
| Jul 15, 9:34 AM CDT | River Flood Warning | MKX | Columbia | 25 hr |
| Jul 15, 12:08 PM CDT | Special Marine Warning | MKX | 67 min | |
| Jul 15, 12:12 PM CDT | Severe Thunderstorm Warning | MKX | Kenosha | 18 min |
Nearby
Flash Flood Warnings in Wisconsin, 2010Every flash flood warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.